# SDR SWIA2018021944281

- Difficulty date: February 16, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 30,926 hours, 30,028 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE.  FOLLOWED BY WOW CAUTION MESSAGE, THEN A GEAR DISAGREE WARNING.  MLG DID NOT RETRACT. COMPLIED WITH QRH,  EXTENDED GEAR AND RETURNED TO DEPARTURE.  REMOVED AND REPLACED THE PISTON AXLE ASSY IAW CMM.
